# SDR MASA200700484

- Difficulty date: August 5, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 25,110 hours, 24,016 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7104 DEN-HDN.  F/O CLICK ON OXYGEN MASK MISSING HEAD PAD.  MX CHANGED THE OXYGEN MASK.
